Alert archive / Kansas / Tornado Warnings in 2013

Tornado Warning 22, NWS Goodland, KS

June 22, 2013Greeley County, Wichita County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 22, 2013, 6:16 PM MDT for Greeley County, Wichita County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 6:16 PM MDT (00:16 UTC)
Expired
Jun 22, 2013, 6:45 PM MDT
In force
29 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Greeley County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 82 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 4:56 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1629 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
2414 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WFUS53 KGLD 230016
TORGLD
KSC071-203-230045-
/O.NEW.KGLD.TO.W.0022.130623T0016Z-130623T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
  NORTHWESTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 745 PM CDT/645 PM MDT/

* AT 712 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 10 MILES NORTH OF SELKIRK...AND MOVING NORTH AT
  10 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN GREELEY AND NORTHWESTERN
  WICHITA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3858 10164 3870 10157 3870 10152 3869 10144
      3856 10150
TIME...MOT...LOC 0016Z 197DEG 11KT 3862 10155

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

LOCKHART
1 follow-up statement
857 
WWUS53 KGLD 230038
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
638 PM MDT SAT JUN 22 2013

KSC071-203-230048-
/O.EXP.KGLD.TO.W.0022.000000T0000Z-130623T0045Z/
GREELEY KS-WICHITA KS-
738 PM CDT SAT JUN 22 2013

...THE TORNADO WARNING FOR NORTHWESTERN WICHITA AND NORTHEASTERN
GREELEY COUNTIES WILL EXPIRE AT 645 PM MDT/745 PM CDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR THE AREA.  LARGE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3858 10164 3870 10157 3870 10152 3869 10144
      3856 10150
TIME...MOT...LOC 0038Z 197DEG 11KT 3868 10152

$$

LOCKHART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 22, 5:50 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 22, 5:50 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
550 PM MDT SAT JUN 22 2013

.UPDATE...
ISSUED AT 502 PM MDT SAT JUN 22 2013

UPDATED GRIDS AND ZONES FOR THE ISSUANCE OF TWO TORNADO WATCHES.
TORNADO WATCH 346 TIL 05Z AND TORNADO WATCH 347 TIL 06Z.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 233 PM MDT SAT JUN 22 2013

AS OF 3 PM CDT...2 PM MDT...SKIES ACROSS THE TRI-STATE AREA WERE
PARTLY CLOUDY. SMOKE FROM THE FIRES IN SOUTH CENTRAL COLORADO
CONTINUE TO GIVE THE SKY A HAZY APPEARANCE AS WELL. TEMPERATURES
RANGED FROM THE LOW TO MID 80S IN EAST COLORADO TO THE MID TO
UPPER 90S IN GRAHAM AND NORTON COUNTIES. A SURFACE LOW PRESSURE
SYSTEM WAS LOCATED DIRECTLY OVER THE TRI-STATE AREA IN THE
VICINITY OF ATWOOD...ST FRANCIS...GOODLAND AND COLBY KANSAS. A
CONVERGENT BOUNDARY WAS ALSO OBSERVED ON THE GLD WSR-88D RADAR.
THE BOUNDARY WAS LOCATED ALONG A LINE FROM HERNDON TO COLBY TO
RUSSELL SPRINGS TO TRIBUNE KANSAS. GUSTY SOUTH WINDS WERE
OCCURRING TO THE EAST OF THIS BOUNDARY WHILE WINDS WEST OF THE
BOUNDARY WERE VARIABLE IN DIRECTION DUE TO THE LOW PRESSURE
SYSTEM.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE CONVERGENT BOUNDARY
THIS AFTERNOON AND ALSO IN THE HIGHER TERRAIN TO THE WEST. THE
MOVEMENT OF THESE THUNDERSTORMS WILL BE TO THE NORTHEAST. ACCORDING
TO SPC MESOANALYSIS...SURFACE CAPE OF 3000 TO 4000 J/KG...DCAPE OF
1600 TO 1800 J/KG...LIFTED INDICES OF -7 TO -9...LAPSE RATES OF 7 TO
8 C/KM...0-6 KM BULK SHEAR OF 30 TO 40 KTS AND LCL HEIGHTS GREATER
THAN 2000 M AGL WOULD LEAD ONE TO BELIEVE THAT THE MAIN THREATS WITH
THE STORMS TODAY WILL BE LARGE HAIL...POSSIBLY UP TO THE SIZE OF
GOLFBALLS OR LARGER...AND DAMAGING WINDS. AN ISOLATED TORNADO CAN
NOT BE RULED OUT ACROSS NORTHEAST COLORADO AND SOUTHWEST NEBRASKA
WHERE SHEAR AND STORM RELATIVE HELICITY VALUES ARE HIGHER.

FOR TONIGHT...STORMS SHOULD MOVE OUT OF THE AREA FOR THE MOST PART
BY MIDNIGHT. THE COLD FRONT WILL BEGIN TO SLIDE BACK IN FROM THE
NORTH WITH A FEW SHOWERS OR LINGERING THUNDERSTORMS POSSIBLE ALONG
THE FRONT. LOW TEMPERATURES WILL BE SIMILAR TO LAST NIGHT WITH UPPER
50S TO NEAR 60 LIKELY IN EAST COLORADO AND 60S TO LOW 70S ELSEWHERE.

FOR TOMORROW...A BETTER CHANCE FOR THUNDERSTORMS IS EXPECTED AS A
STRONGER SHORTWAVE TROUGH MOVES IN FROM THE WEST SOUTHWEST.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THE TERRAIN TO THE WEST AND
MOVE OFF THE TERRAIN AND INTO THE TRI-STATE AREA. A FEW ISOLATED
STORMS ARE ALSO POSSIBLE ALONG ANOTHER CONVERGENT BOUNDARY OR
DRYLINE THAT WILL SET UP TO THE WEST. WITH CAPE VALUES OF 2500 TO
3500 J/KG...LIFTED INDICES OF -5 TO -7...LAPSE RATES OF 7 TO 9 C/KM
AND 0-6 KM BULK SHEAR VALUES OF 30 TO 40 KTS LEAD ONE TO EXPECT THAT
THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. THE ENVIRONMENT LOOKS A LITTLE LESS FAVORABLE TO THE
NORTHWEST FOR WIDESPREAD SEVERE WEATHER...HOWEVER WITH THE BEST
FORCING AND BETTER SHEAR SOME STORM ORGANIZATION INTO AN MCS IS
EXPECTED. HIGH TEMPERATURES WILL BE SLIGHTLY COOLER WITH MID TO
UPPER 80S ACROSS NORTHEAST COLORADO...NEAR 90 IN SOUTHWEST NEBRASKA
AND LOW TO MID 90S ACROSS NORTHWEST KANSAS. FIRE WEATHER SHOULD NOT
BE A PROBLEM FOR TOMORROW AS DRY AIR FROM THE SOUTHWEST SHOULD NOT
FILTER IN...LEADING TO MINIMUM RELATIVE HUMIDITIES OF 20 TO 25
PERCENT. WINDS WILL NOT BE STRONG ENOUGH TO LEAD TO CRITICAL FIRE
WEATHER CONDITIONS BEING MET.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 233 PM MDT SAT JUN 22 2013

SUNDAY NIGHT-TUESDAY...INITIAL CONCERNS FOR THE PERIOD WILL BE
POTENTIAL ORGANIZED/SEVERE CONVECTION SUNDAY NIGHT FOLLOWED BY
POTENTIAL FOR RED FLAG CONDITIONS ON MONDAY AND TUESDAY. SHORT WAVE
TROUGH WILL MOVE OVER CWA DURING THE SUNDAY EVENING PERIOD AND WITH
1500-2500 J/KG CAPE AND WEAK CINH THINK PROBABILITY OF STORMS MOVING
OFF HIGHER TERRAIN AND CONTINUING ACROSS AREA IS INCREASING...WITH
12Z CYCLE OF MODELS ALSO LEANING IN THIS DIRECTION. WITH FAIRLY
CURVED HODOGRAPHS EXPECTED IN THE EVENING WOULD EXPECT STORMS TO
POSE A DECENT SEVERE THREAT AND BE RATHER ORGANIZED WHICH MAKES ME
THINK AN INCREASE IN PRECIP PROBABILITIES IS WARRANTED.
OTHERWISE...DRYLINE WILL DEVELOP AND LIFT TO THE NORTH AND EAST OVER
THE AREA ON MONDAY. CINH REMAINS FAIRLY STRONG AND WITH LACK OF
LARGE SCALE SUPPORT NOT REALLY CONFIDENT THAT FRONTAL SCALE FORCING
WOULD BE PERSISTENT ENOUGH TO ERODE CAP. HAVE INCLUDED A SMALL
WINDOW OF 15-20 POPS TO ACCOUNT FOR A STRAY STORM OR TWO BUT DO NOT
ANTICIPATE WIDESPREAD THUNDERSTORMS AT THIS POINT.

TEMPERATURES WILL CLIMB BACK INTO THE UPPER 90S TO LOW 100S BOTH
MONDAY AND TUESDAY WITH AFOREMENTIONED DRY LINE RESULTING IN
HUMIDITIES FALLING TO LESS THAN 10 PERCENT IN SOME AREAS. WINDS ALSO
APPEAR TO BE ON THE GUSTY SIDE...ESPECIALLY ON MONDAY WHICH BRINGS
CONCERNS FOR POTENTIAL RED FLAG WARNING CONDITIONS. WHILE CONFIDENCE
IN METEOROLOGICAL CONDITIONS APPROACHING WATCH THRESHOLDS...STATE OF
FUELS REMAINS IN QUESTION. WITH POTENTIAL WETTING RAIN ON SUNDAY
NIGHT...CONDITION OF FUELS IS TOO UNCERTAIN TO WARRANT A WATCH FOR
MONDAY AT THIS TIME.

IN THE EXTENDED (TUESDAY NIGHT-SATURDAY)...MEDIUM RANGE MODELS
GENERALLY AGREE THAT STRONG H5 RIDGE WILL AMPLIFY THROUGH THE
PERIOD...BUT DIFFERENCES BETWEEN MODELS WITH RESPECT TO PLACEMENT OF
RIDGE AXIS DEVELOP PRETTY EARLY WITH GFS HAVING THE FARTHEST WEST
SOLUTION OF AVAILABLE DATA. GEFS ENSEMBLES ALSO SHOWS THIS
CLUSTERING OF SOLUTIONS AND FOR THE TIME BEING I THINK SIDING WITH
ECMWF/GEM SOLUTIONS WARRANTED AT THIS POINT...ALTHOUGH UNCERTAINTY
IS FAIRLY HIGH. WHILE THERE WILL BE A FEW SMALL CHANCES FOR STORMS
DURING THE PERIOD...NOT ANTICIPATING ANYTHING WIDESPREAD WITH HOT
AND GENERALLY DRY CONDITIONS PREVAILING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 530 PM MDT SAT JUN 22 2013

CURRENT FOCUS FOR TAFS WILL BE THE TSTORMS THAT ARE FIRING ALONG A
BOUNDARY STRETCHING SW TO NE WHICH KMCK LIES ON AND IS E OF KGLD.
TSTORMS ALONG THIS BOUNDARY ARE MOVING NNE SO INCLUDED A TEMPO
GROUP TO INCLUDE TSTORMS FOR KMCK FOR 00Z TO 02Z. AT THE CURRENT
TIME...IT LOOKS LIKE TSTORMS WILL REMAIN E OF KGLD SO LEFT OUT A
TEMPO GROUP BUT INCLUDED VCTS. DEPENDING ON EVOLUTION AND MOVEMENT
OF THE BOUNDARY...MAY NEED TO ADD A TEMPO GROUP LATER.

TSTORMS SHOULD COME TO AN END BETWEEN SUNSET AND MIDNIGHT. STRONG
SOUTHERLY WINDS OVER KMCK WILL DIE DOWN OVERNIGHT AND KGLD WINDS
WILL REMAIN FAIRLY LIGHT OVERNIGHT. A COLD FRONT WILL MOVE
THROUGH BOTH TAF SITES EARLY SUNDAY MORNING. WINDS WILL SHIFT TO
THE N AROUND 08Z FOR KGLD AND AROUND 09Z FOR KMCK. BOTH SITES
SHOULD REMAIN VFR TONIGHT INTO TOMORROW WITH THE EXCEPTION OF
BRIEFLY CHANGING CONDITIONS DUE TO TSTORMS TONIGHT...DEPENDING ON
HOW THEY DEVELOP AND PROGRESS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
     KSZ027-041-042.

CO...NONE.
NE...NONE.
&&

UPDATE...FS
SHORT TERM...RRH
LONG TERM...JRM
AVIATION...ALW
Hazardous weather outlook, Jun 22, 2:43 PM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT SAT JUN 22 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231715-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
243 PM MDT SAT JUN 22 2013 /343 PM CDT SAT JUN 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
THROUGH EVENING GENERALLY EAST OF A LINE FROM YUMA AND IDALIA
COLORADO TO GOODLAND AND TRIBUNE KANSAS. A FEW STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS.

THE COMBINATION OF VERY LOW HUMIDITY AND INCREASING SOUTHERLY
WINDS LATE THIS AFTERNOON THROUGH EARLY EVENING WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS ACROSS WALLACE...GREELEY AND
WICHITA COUNTIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE
SUNDAY AFTERNOON THROUGH NIGHT. LARGE HAIL AND DAMAGING WINDS
APPEAR TO BE THE PRIMARY THREATS.

FOR MONDAY AND TUESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
GENERALLY ALONG AND WEST OF A LINE FROM WRAY COLORADO TO GOODLAND
AND LEOTI KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jun 22, 4:49 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT SAT JUN 22 2013

KSZ041-042-222345-
GREELEY-WICHITA-
549 PM CDT SAT JUN 22 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND
WICHITA COUNTY IN WEST CENTRAL KANSAS...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SELKIRK...MOVING NORTHEAST
AT 20 MPH.

  LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
  SELKIRK BY 605 PM CDT...

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3835 10188 3870 10158 3870 10149 3856 10113
      3826 10153 3826 10166
TIME...MOT...LOC 2249Z 208DEG 16KT 3842 10163

LOCKHART
Local storm report, Jun 22, 5:56 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             13 NW LEOTI             38.62N 101.53W
06/22/2013  E1.25 INCH       WICHITA            KS   TRAINED SPOTTER

            MEASURED QUARTER SIZE HAIL AND SOME WAS LARGER. ESTIMATED
            TO HALF DOLLAR SIZE.

&&

ALW
Local storm report, Jun 22, 5:58 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             LEOTI                   38.48N 101.36W
06/22/2013  E1.00 INCH       WICHITA            KS   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL. STARTED HAILING 10 MINUTES
            AGO.

&&

ALW

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:26 PM MDTSpecial Weather StatementGLDDecatur34 min
Jun 22, 6:58 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace32 min
Jun 22, 7:11 PM MDTSpecial Weather StatementGLDDecatur49 min
Jun 22, 7:17 PM MDTSpecial Weather StatementGLDLogan43 min
Jun 22, 10:08 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins52 min
Jun 23, 2:49 PM MDTFire Weather WatchGLDGreeley, Logan, Sherman, Thomas, Wallace, Wichita13 hr

Nearby

Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.